# SDR 97UAL900361

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 586711
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT DOOR SIDEWALL EMERGENCY EQUIPMENT LIGHT WERE INOP.  REPLACED INVERTOR MODULE.  GROUND CHECK WAS OK.
